but I'm not sure if it's really necessary yet? Or will I be circumventing an eventual unravelling that could take a long time to fix if I wait too long on this? If you've been following our drama of late, we pulled Risperdal on Monday due to dystonic reaction. Prior to that, difficult child 2 was on Lamictal as well as the other medications listed. The Risperdal was supposed to help the chorea/tremor he has (he was on it two years ago for about two years' time and it served him well for emotional stability -- but no more now). I left a message for psychiatrist yesterday just to keep him in the loop since the neuro was managing the new medication we added last night (clonazepam -- which didn't do anything at the 0.125mg level, except he said he felt crummy (like I just woke up and am still really tired) two hours after taking it and couldn't sleep). difficult child 2 opted to skip his patch today since it was minimum day and wanted to see if he'd be o.k. He was in a great mood when I picked him up, but became reactive and obnoxious when easy child got in the car. He's impulsive and bouncing off the walls a bit, too. When we decided to add Lamictal back in January, he was emotional and picking at himself a lot. I'm not seeing that just yet. Could the stimulant have been contributing to that? It's such a complicated issue. Sara and Smallworld feel free to share your wisdom here!